Alert archive / North Carolina / Small Craft Advisories in 2021

Small Craft Advisory 94, NWS Newport/Morehead City, NC

November 4, 2021

NWS Newport/Morehead City, NC issued this small craft advisory at Nov 4, 2021, 2:55 AM EDT. It took effect at Nov 5, 2021, 12:00 AM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2021, 2:55 AM EDT (06:55 UTC)
In effect from
Nov 5, 2021, 12:00 AM EDT
Expired
Nov 5, 2021, 3:01 AM EDT
In force
3 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

391 
WHUS72 KMHX 040655
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
255 AM EDT Thu Nov 4 2021

AMZ131-230-231-042100-
/O.NEW.KMHX.SC.Y.0094.211105T0600Z-211106T0000Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
255 AM EDT Thu Nov 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  choppy waters expected.

* WHERE...Albemarle, Croatan, and Roanoke Sounds and the 
  Alligator River.

* WHEN...From 2 AM to 8 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-042100-
/O.EXB.KMHX.SC.Y.0092.211105T0600Z-211109T0000Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
255 AM EDT Thu Nov 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM EDT FRIDAY TO 7 PM
EST MONDAY...

* WHAT...North winds 15 to 25 kt through late week increasing to
  20 to 30 kt with gusts up to 40 kt this weekend. Seas 5 to 7
  feet through late week then building to 6 to 11 ft this weekend.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From 2 AM EDT Friday to 7 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-042100-
/O.CON.KMHX.SC.Y.0092.000000T0000Z-211109T0000Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
255 AM EDT Thu Nov 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY...

* WHAT...North winds 15 to 25 kt with gusts to 30 kt, increasing
  to 20 to 30 kt with gusts up to 40 kt late Saturday into Sunday.
  Seas 4 to 6 feet, building to 8 to 15 ft this weekend.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Until 7 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-042100-
/O.CON.KMHX.SC.Y.0092.000000T0000Z-211109T0000Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
255 AM EDT Thu Nov 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY...

* WHAT...North winds 15 to 25 kt with gusts to 30 kt, increasing
  to 20 to 30 kt with gusts up to 40 kt late Saturday into Sunday.
  Seas 4 to 6 feet, building to 6 to 10 ft this weekend.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Until 7 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ135-042100-
/O.CON.KMHX.SC.Y.0093.211104T1200Z-211109T0000Z/
Pamlico Sound-
255 AM EDT Thu Nov 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM EDT THIS
MORNING TO 7 PM EST MONDAY...

* WHAT...North winds 15 to 25 kt with gusts to 30 kt, increasing
  to 20 to 30 kt with gusts up to 40 kt late Saturday into Sunday.
  Choppy waters, becoming very rough this weekend.

* WHERE...Pamlico Sound.

* WHEN...From 8 AM EDT Thursday to 7 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
991 
WHUS72 KMHX 042300
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
700 PM EDT Thu Nov 4 2021

AMZ137-051230-
/O.EXB.KMHX.SC.Y.0094.211105T0900Z-211108T1200Z/
Neuse and Bay Rivers-
700 PM EDT Thu Nov 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM EDT FRIDAY TO 7 AM
EST MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and very 
  rough waters expected.

* WHERE...Neuse and Bay Rivers.

* WHEN...From early Friday morning to Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ131-230-231-051230-
/O.EXT.KMHX.SC.Y.0094.211105T0400Z-211108T1200Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
700 PM EDT Thu Nov 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT EDT TONIGHT
TO 7 AM EST MONDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and very 
  rough waters expected.

* WHERE...Albemarle, Croatan, and Roanoke Sounds and the 
  Alligator River.

* WHEN...From midnight EDT tonight to Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ152-154-051230-
/O.EXT.KMHX.SC.Y.0092.000000T0000Z-211108T1200Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
700 PM EDT Thu Nov 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...

* WHAT...Northeast winds 25 to 35 kt with gusts up to 45 kt and
  seas 11 to 16 ft.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...Through Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ156-158-051230-
/O.EXT.KMHX.SC.Y.0092.000000T0000Z-211108T1200Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
S of Cape Lookout to N of Surf City NC out 20 nm-
700 PM EDT Thu Nov 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...

* WHAT...North winds 25 to 35 kt with gusts up to 45 kt and seas 9
  to 14 ft.

* WHERE...The coastal waters from Ocracoke Inlet to Surf City.

* WHEN...Through Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ135-051230-
/O.EXT.KMHX.SC.Y.0093.000000T0000Z-211108T1200Z/
Pamlico Sound-
700 PM EDT Thu Nov 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY...

* WHAT...North winds 25 to 35 kt with gusts up to 45 kt and 
  extremely rough waters.

* WHERE...Pamlico Sound.

* WHEN...Through Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ150-051230-
/O.EXT.KMHX.SC.Y.0092.211105T0400Z-211108T1200Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
700 PM EDT Thu Nov 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT EDT TONIGHT
TO 7 AM EST MONDAY...

* WHAT...Northeast winds 25 to 35 kt with gusts up to 45 kt and
  seas 11 to 16 ft expected.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From midnight EDT tonight to Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
099 
WHUS72 KMHX 050701
MWWMHX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Newport/Morehead City NC
301 AM EDT Fri Nov 5 2021

AMZ137-052100-
/O.UPG.KMHX.SC.Y.0094.211105T0900Z-211108T1200Z/
/O.NEW.KMHX.GL.W.0015.211107T0800Z-211108T0400Z/
Neuse and Bay Rivers-
301 AM EDT Fri Nov 5 2021

...GALE WARNING IN EFFECT FROM 3 AM TO 11 PM EST SUNDAY...

* WHAT...North winds 20 to 30 kt with gusts to 35 kt and very 
  rough waters expected.

* WHERE...Neuse and Bay Rivers.

* WHEN...From 3 AM to 11 PM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ135-052100-
/O.UPG.KMHX.SC.Y.0093.000000T0000Z-211108T1200Z/
/O.NEW.KMHX.GL.W.0015.211107T0000Z-211108T1900Z/
Pamlico Sound-
301 AM EDT Fri Nov 5 2021

...GALE WARNING IN EFFECT FROM 8 PM EDT SATURDAY TO 2 PM EST
MONDAY...

* WHAT...North winds 25 to 35 kt with gusts up to 50 kt and 
  extremely rough waters expected.

* WHERE...Pamlico Sound.

* WHEN...From 8 PM EDT Saturday to 2 PM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ131-230-231-052100-
/O.UPG.KMHX.SC.Y.0094.000000T0000Z-211108T1200Z/
/O.NEW.KMHX.GL.W.0015.211107T0600Z-211108T1200Z/
Alligator River-Albemarle Sound-Croatan and Roanoke Sounds-
301 AM EDT Fri Nov 5 2021

...GALE WARNING IN EFFECT FROM 1 AM SUNDAY TO 7 AM EST MONDAY...

* WHAT...North winds 25 to 35 kt with gusts up to 45 kt and 
  extremely rough waters expected.

* WHERE...Albemarle, Croatan, and Roanoke Sounds and the 
  Alligator River.

* WHEN...From 1 AM Sunday to 7 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ152-154-052100-
/O.UPG.KMHX.SC.Y.0092.000000T0000Z-211108T1200Z/
/O.NEW.KMHX.GL.W.0015.211106T2200Z-211108T2200Z/
S of Oregon Inlet to Cape Hatteras NC out 20 nm-
S of Cape Hatteras to Ocracoke Inlet NC out 20 nm
including the Monitor National Marine Sanctuary-
301 AM EDT Fri Nov 5 2021

...GALE WARNING IN EFFECT FROM 6 PM EDT SATURDAY TO 5 PM EST
MONDAY...

* WHAT...North winds 30 to 40 kt with gusts up to 50 kt and seas 
  12 to 17 ft expected.

* WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet.

* WHEN...From 6 PM EDT Saturday to 5 PM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ156-052100-
/O.UPG.KMHX.SC.Y.0092.000000T0000Z-211108T1200Z/
/O.NEW.KMHX.GL.W.0015.211106T1400Z-211108T1900Z/
S of Ocracoke Inlet to Cape Lookout NC out 20 nm-
301 AM EDT Fri Nov 5 2021

...GALE WARNING IN EFFECT FROM 10 AM EDT SATURDAY TO 2 PM EST
MONDAY...

* WHAT...North winds 30 to 40 kt with gusts up to 50 kt and seas 
  10 to 15 ft expected.

* WHERE...The coastal waters from Ocracoke Inlet to Cape Lookout.

* WHEN...From 10 AM EDT Saturday to 2 PM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ150-052100-
/O.UPG.KMHX.SC.Y.0092.000000T0000Z-211108T1200Z/
/O.NEW.KMHX.GL.W.0015.211107T0300Z-211108T2200Z/
S of Currituck Beach Light to Oregon Inlet NC out 20 nm-
301 AM EDT Fri Nov 5 2021

...GALE WARNING IN EFFECT FROM 11 PM EDT SATURDAY TO 5 PM EST
MONDAY...

* WHAT...North winds 30 to 40 kt with gusts up to 50 kt and seas 
  11 to 16 ft expected.

* WHERE...The coastal waters from Duck to Oregon Inlet.

* WHEN...From 11 PM EDT Saturday to 5 PM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ158-052100-
/O.UPG.KMHX.SC.Y.0092.000000T0000Z-211108T1200Z/
/O.NEW.KMHX.GL.W.0015.211106T0600Z-211108T1600Z/
S of Cape Lookout to N of Surf City NC out 20 nm-
301 AM EDT Fri Nov 5 2021

...GALE WARNING IN EFFECT FROM 2 AM EDT SATURDAY TO 11 AM EST
MONDAY...

* WHAT...North winds 30 to 40 kt with gusts up to 50 kt and seas 
  8 to 13 ft expected.

* WHERE...The coastal waters from Cape Lookout to Surf City.

* WHEN...From 2 AM EDT Saturday to 11 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ136-052100-
/O.NEW.KMHX.SC.Y.0095.211106T2200Z-211108T0000Z/
Pamlico and Pungo Rivers-
301 AM EDT Fri Nov 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM EDT SATURDAY TO 7 PM
EST SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Pamlico and Pungo Rivers.

* WHEN...From 6 PM EDT Saturday to 7 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Nov 4, 12:28 AM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Nov 4, 12:28 AM EDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
1228 AM EDT Thu Nov 4 2021

.SYNOPSIS...
High pressure will build in from the north through late week. A
coastal storm will impact the area this weekend. The low will lift
northeast away from the region early next week as high pressure
builds in from the west.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 930 PM Wed...No significant changes needed to previous
forecast for late eve update. High pres wedging into the
Carolinas from the N, while coastal troughing is established
well offshore. This creating breezy and cool nrly to nerly flow
for ENC. The isentropic ascent, albeit weak, will cont through
the overnight leading to increasing clouds. Otw, temps will be
on the cool side with lows ranging from the low 40s interior to
around 50 coast. Could see a few sprinkles of -ra reach the
ground late tonight, but a dry subcloud layer should persist
through sunrise limiting any measurable precip.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TODAY/...
As of 330 PM Wed...Aforementioned isentropic lift will inc
dramatically on Thur as strong low/mid level fgen band develops
in response to approaching mid level short wave. At the sfc,
cont in situ CAD will keep temps on the cooler side, and have
heavily favored the NAM which excels in these regimes. Highs
will remain in the 40s for much of the wrn and nrn reaches of
the FA, while only low 50s elsewhere. Widespread -ra will break
out in response to the inc lift in the low/mid levels, though
amts should be quite light, generally no higher than .10 to .20"
for most areas. Cont breezy conditions on the coast as nerly
gradient will be pinched.

&&

.LONG TERM /TONIGHT THROUGH WEDNESDAY/...
As of 330 AM Wednesday...Late week a broad area of low pressure
passes offshore with a stronger coastal low impacting the area this
weekend. Below normal temps expected through the weekend before
warming trend next week.

Late week...Unsettled pattern the upper level trough to the NE
lifts deeper into Canada as shortwave energy travels through
the trough while at the SFC ridging builds in its wake.
Moisture increases across the area. Chances of rain have been
trending upward with isentropic lift in place leading to a
higher PoP/low QPF event. Although dynamic forcing is
relatively weak, the location of the jet will determine where
the stronger lift will occur, affecting rainfall amounts. Nerly
flow at the SFC and increased cloud coverage keep temps cool,
Highs in the low to mid 50s inland, low 60s along the coast.
Skies expected to clear slightly inland overnight Thurs which
will allow for some stronger cooling. MinTs have been trending
downward, with coolest guidance suggesting lows in the mid 30s,
making patchy frost possible for inland areas.

Weekend...Area of low pressure moves north through the Gulf of
Mexico late Friday, crosses Florida to reach the Gulfstream
Saturday morning. The low, supported by troughing aloft, deepens
as it crosses Florida and continues to evolve as it moves
NEward. Model differences with the progression of troughing
over the SE greatly impact the development, depth, and track of
the coastal low; GFS has been the most consistent model in
recent runs and is in fairly good agreement with the CMC keeping
a shallower low further offshore, while the Euro has been more
sporadic with depth and location of the low run to run. Latest
Euro is the wettest of the solutions for our area bringing a
significantly deeper low closer to the coast. These differences
greatly affect how far inland rain will penetrate and how soon
the area will dry out. For now, have leaned more toward the
consistency of the GFS. Regardless of exact timing, the wet
weather trend continues until the low departs to the NE.

Early next Week...Drying and warming trend as the low pushes
further out to sea NEward and high pressure builds over the area
from the SW. Skies gradually clear and Highs warm back to the
low to mid 60s with Lows remaining in the low to mid 40s.

&&

.AVIATION /04Z THURSDAY THROUGH MONDAY/...
SHORT TERM /through Tonight/...
As of 1225 AM Thu...Predominant VFR conditions are expected
through mid morning then conditions grad deteriorate thru the
aftn. Isent lift will lead to some light rain developing thru
early to mid morn that will increase and overspread most of the
region by midday. As this rain increases will see cigs grad
lower to MVFR. The rain will taper off and end late today into
the evening from W to E. Expect cont MVFR to ocnl IFR cigs into
early evening then shld see low clouds sct out by late evening
with VFR returning.

LONG TERM /Fri through Monday/...
As of 345 AM Wednesday...VFR conditions Fri with mclr skies as
high pres to the N dominates. This weekend, sub- VFR flight
cats likely with the area impacted by an upper level trough and
coastal low bringing increased cloud coverage...rain and gusty
winds. VFR returns early next week as low pres departs and high
pres builds in.

&&

.MARINE...
SHORT TERM /through Thursday/...
As of 930 PM Wed...Latest obs show NNE winds 15-25 kt with seas
4-6 ft. The persistent gusty NNE 15-25 kt winds will continue
into Thursday and keep the SCA going for the central and srn
wtrs thru the period. Seas will subside a bit to 3 to 5 ft N but
hold in the 4 to 6 foot range central and S.

LONG TERM /Thursday night through Monday/...
As of 345 AM Wednesday...Boating conditions deteriorate from
late week into the weekend. Late week, Nerly winds build through
the period, reaching 15 to 20kt in the N and stronger in the S
20 to 25 kts gusting up to 30kt gusts Thurs night as winds
continue to surge behind a frontal low moving NE well offshore.
Winds build again this weekend as a deeper low develops off the
coast of FL and pushes NE. Model differences make exact timing
and location of the low difficult, greatly affecting wind/wave
forecasts, but can expect strong NErly winds 20 to 25kt+ and
dangerous seas to building through the weekend. Gale conditions
will be possible later in the weekend.

Seas briefly subside to 3 to 5 ft with some 6 footers well
offshore in Central waters Thursday before the low increases
wave heights up to 6 to 8 ft late Friday. Probability of double
digit wave heights through the weekend likely.

&&

.TIDES/COASTAL FLOODING...
As of 610 PM Wed...Perigean spring tides will bring some of the
highest astronomical tide levels of the year later this week
into early next week. Coincidentally, a strong low pressure
system off the coast late Sat into Sun will bring the potential
for a prolonged period of strong NE/N winds. Coastal flooding,
beach erosion, ocean overwash, and powerful surf are expected
primarily Saturday through Sunday night, peaking Sunday. Minor
to locally moderate coastal flooding likely on both the
oceanside and soundside. Water levels up to 2 ft agl expected,
locally higher in some locations. Highest water levels likely
for oceanside locations north of Cape Hatteras and soundside
areas adjacent to the southern Pamlico Sound and Neuse/Bay
Rivers. High surf conditions expected north of Cape Lookout,
peaking north of Cape Hatteras. Ocean overwash possible on
portions of Highway 12, especially during the high tides.
Residents and visitors in low lying areas, esp those vulnerable
to strong NE/N winds, should monitor subsequent forecasts
closely.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory until 7 PM EST Monday for AMZ152-154-156-
     158.
     Small Craft Advisory from 8 AM EDT this morning to 7 PM EST
     Monday for AMZ135.

&&

SYNOPSIS...MHX
NEAR TERM...CQD/TL
SHORT TERM...TL
LONG TERM...CEB
AVIATION...RF/CEB
MARINE...CQD/TL/CEB
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Nov 3, 8:48 PM EDT, 6 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
848 PM EDT Wed Nov 3 2021

NCZ094-194>196-199-203>205-050100-
Pamlico-Southern Craven-West Carteret-East Carteret-Coastal Onslow-
Northern Outer Banks-Ocracoke Island-Hatteras Island-
848 PM EDT Wed Nov 3 2021

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The threat of minor to locally moderate coastal flooding, ocean
overwash, beach erosion, and rough surf increases Saturday into
Sunday night as we enter a higher tide cycle coupled with strong
winds and increased wave heights as a strong low pressure system
moves NE off the coast. Oceanside and soundside coastal flooding
likely, especially in areas vulnerable to strong north/northeast
winds. Water levels up to 2 ft agl expected, locally higher for some
locations. Highest water levels likely for oceanside locations north
of Cape Hatteras and soundside areas adjacent to the southern
Pamlico Sound and Neuse/Bay Rivers. Ocean overwash possible on
portions of Highway 12, especially during high tides.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ029-044-079-080-090>092-193-198-050100-
Martin-Pitt-Greene-Beaufort-Duplin-Lenoir-Jones-Northern Craven-
Inland Onslow-
848 PM EDT Wed Nov 3 2021

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Patchy frost is possible late Thursday night and Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ045>047-081-050100-
Washington-Tyrrell-Mainland Dare-Mainland Hyde-
848 PM EDT Wed Nov 3 2021

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.